Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Comput Stat

Search In Journal Title:

Abbravation: Computational Statistics

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1007/s10899-011-9239-z

Search In DOI:

ISSN

1613-9658

Search In ISSN:
Search In Title Of Papers:

A generalized lognormal distribution and its good

Authors: Bhupendra Singh K K Sharma Shubhi Rathi Gajraj Singh
Publish Date: 2011/02/06
Volume: 27, Issue: 1, Pages: 51-67
PDF Link

Abstract

In life testing experiments the skewed distributions like lognormal Weibull gamma and generalized gamma are the most suitable models for recording the failure time measurements In this paper a generalized version of lognormal distribution is proposed and its goodnessoffit for a randomly censored data set representing the remission times of bladder cancer patients has been demonstrated and compared with other lifetime models considered in the literature The PP plots of KaplanMeier estimator against the survival functions of the considered models are used to show the goodnessoffit A simulation study is also performed to estimate the parameters in both the classical and Bayesian setups


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: